The FDA has announced a voluntary recall of the “sexual health” (ie, erectile dysfunction) dietary supplement ACTRA-Sx 500 due to “adulteration” with the active compound from Viagra, sildenafil citrate. This is yet another recall of a “dietary supplement” that happens to be adulterated with a pharmaceutical that has been proven to treat the condition the supplement claims to address. This might make the supplement “work”, but it poses a real hazard to customers who are not permitted to know what they are taking. Continue reading
what are you looking for?
- RT @artologica: Somebody at #DASER last night mentioned an artists-in-labs program @UMich - I can find no trace online. Anybody know anythi… 6 hours ago
- RT @easternblot: Going to put some of my class writing on @finchandpea this coming week :) 6 hours ago
- The @BritishLibrary page on @Flickr is a rabbit hole of copyright free delights thefinchandpea.com/2016/02/05/not… https://t.co/pLf5qOzYiY 9 hours ago
- RT @UTFAL: Art of Science: Frozen Fractals All Around wp.me/pXK0q-4di via @finchandpea 22 hours ago
- "Radiant Soil" thoughtful ecological #sciart of Phillip Beesley #DASER via @artologica thefinchandpea.com/2015/10/07/art… https://t.co/IupeVZTx2L 23 hours ago